# SDR IPXA2024102930903

- Difficulty date: October 29, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0849
- Aircraft time: 24,700 hours, 14,722 cycles
- System (JASC): 2210 · Autopilot System
- Part: Adc
- Part number: 4045053914
- Part serial: 0104224
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ECAM: NAV ADC FAULT 2 FAULT WAS INTERMITTENT EVERY 30 SECONDS / USE EMERGENCY CANCEL TO STOP AUDIO ALERT TROUBLESHOT PER TSM CH 34-10-00-101 FIGURE 103. PERFORMED BITE TEST OF ADC #2 BOX. NO FAULTS FOUND. PERFORMED BITE TEST OF ADC #2 SYSTEM PER AMM CH 34-10-00-501. NO FAULTS FOUND. AIRCRAFT OK FOR SERVICE. WORK PERFORMED BY CAT CERTIFIED MECHANIC
